# SDR A6WA201140188

- Difficulty date: March 9, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT THRUST REVERSER HAS DOUBLE DRILLED HOLE 4TH HOLE FROM LEFT SIDE OF OPENING FOUND UNDER GRAY SEAL.  REPAIRED DOUBLE DRILLED HOLES IN LT THRUST REVERSER 4TH HOLE FROM LT SIDE OF OPENING UNDER GRAY SEAL IAW REO 601R-78-30-4051, REV NCNB.
